# SDR JR2R20250705732

- Difficulty date: July 5, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 17017069824003
- Condition: Chafed
- Location: Zone 800
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTH FWD AND AFT VENT FLAP CAMS CHAFED.  REPAIRED
